# SDR MASA20210831388

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SEEPNABOVEDESCRI
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT FLOOR PANELS (PN - A842101-501, A842106-501 & A842103-501) WERE FOUND TO HAVE (4) DELAMINATIONS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 CMM 25-52-17, EA 12-2021-199.
